# SDR DALA2014081504583

- Difficulty date: August 14, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 69,337 hours, 31,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL IN AFT PAX CABIN LOCATED BETWEEN FRAMES 66 AND 68 AT STRINGER 23R.  REPLACED LOWER SILL IN AFT PAX CABIN LOCATED BETWEEN FR 66-FR 68 AT LEVEL STR 23R IAW SRM 51-72-11 AND DWG D53480019; JOB COMPLETE.
